MathSciNet Relay Station
MathSciNet bibliographic data
MR1855216 90C33 (49J40 65J15)
Zhao, Yun-Bin; Li, Duan Monotonicity of fixed point and normal mappings associated with variational inequality and its application. SIAM J. Optim. 11 (2001), no. 4, 962–973 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement